MathSciNet Relay Station
MathSciNet bibliographic data
MR1718427 60K35 (82B43)
White, Damien G. On fractal percolation in ${\bf R}^2$. Statist. Probab. Lett. 45 (1999), no. 2, 187–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement